# SDR DALA2019032001954

- Difficulty date: March 19, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 78,869 hours, 17,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING SLIDE INFLATION BOTTLE PRESSURE LOW. REPLACED SIDE INFLATION BOTTLE.
